Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Omaha, NE

April 24, 2010Pierce County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 24, 2010, 2:14 PM CDT for Pierce County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 2:14 PM CDT (19:14 UTC)
Expired
Apr 24, 2010, 3:00 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Pierce County, NE

The radar

The Omaha radar (KOAX), 142 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 2:18 PM CDTHAIL 1.753 W Pierce, NETIME ESTIMATED. PUBLIC REPORT RELAYED BY KTIV TV.
Apr 24, 2:20 PM CDTHAIL 13 Sw Pierce, NEHAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WUUS53 KOAX 241914
SVROAX
NEC139-242000-
/O.NEW.KOAX.SV.W.0021.100424T1914Z-100424T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
214 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PIERCE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 300 PM CDT

* AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PIERCE...OR 15 MILES NORTHWEST OF NORFOLK...
  AND MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL PIERCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4212 9769 4222 9775 4227 9753 4216 9751
TIME...MOT...LOC 1915Z 068DEG 5KT 4220 9760
WIND...HAIL <50MPH 1.00IN

$$

SMITH
1 follow-up statement
757 
WWUS53 KOAX 241938
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
238 PM CDT SAT APR 24 2010

NEC139-242000-
/O.CON.KOAX.SV.W.0021.000000T0000Z-100424T2000Z/
PIERCE NE-
238 PM CDT SAT APR 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PIERCE
COUNTY UNTIL 300 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL.  THIS STORM WAS LOCATED NEAR PIERCE...OR 14 MILES
NORTHWEST OF NORFOLK...MOVING SOUTHWEST AT 5 MPH.

IN ADDITION...AT 220 PM CDT QUARTER SIZE HAIL WAS REPORTED AT WILLOW 
CREEK STATE RECREATION AREA WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN PIERCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4221 9772 4224 9757 4216 9755 4214 9760
      4212 9767
TIME...MOT...LOC 1936Z 050DEG 4KT 4218 9761
WIND...HAIL <50MPH 1.50IN

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:38 AM CDT, 10 hours 36 minutes earlier.

Area forecast discussion, Apr 24, 3:38 AM CDT, 10 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
338 AM CDT SAT APR 24 2010

.DISCUSSION...

SYNOPSIS...00Z UPPR AIR ANLYS INDCD MAIN UPPR LVL LO WAS NOW
LOCATED OVR FAR ERN CO. A NUMBER OF SHRTWV TROFS/PV ANOMALIES WERE
VISIBLE ROTATING ARND THE UPPR LVL LOW. THE FIRST AT 00Z WAS
LOCATED OVR NRN OK. UPSTREAM FM THIS WAVE A VERY POTENT UPPR LVL
WAVE OVR NRN MEXICO ASSOCIATED WITH A 120 KT H3 JET. AT H85...A
FAIRLY BROAD MOIST SECTOR WITH DEW POINTS OF 10 OR GREATER EXTNDD
FM THE LO MS RVR VALLEY INTO THE MID MO RVR VALLEY. 08Z SFC ANLYS
INDCD LO PRES OVR SW KS WITH AN INVERTED TROF NWD THRU CNTRL NEB
AND AN ILL DEFINED WRM FNT NEWD FM LO THRU ERN NEB INTO SRN IA.

FORECAST...DIFFICULT AND RATHER TRICKY FORECAST FOR TODAY...AND AS
WITH YESTERDAY...MAIN CONCERN DURING THE FIRST 12 HOURS WILL BE
SEVERE WEATHER. GOOD DEAL OF CONFIDENCE THOUGH IN THE FIRST 6
HOURS OF THE DAY. OKLAHOMA SHRTWV TROF NOW MOVG THRU NE KS AND
THIS MRNG HAS ALLOWED MOST OF THE SHOWER AND STORMS TO SHIFT E
AND N OF OUR FA. LARGER-SCALE SUPPORT OVR THE NW FA WL CONT TO
PROVIDE THAT AREA WITH SHOWERS THRU THE MRNG...AND WL CONT WITH
SOME LIKELY POPS IN THAT AREA. OTHERWISE...DRYING SHLD CONT OVR
THE CNTRL/ERN CWA AS THE LO LVL JET VEERS AND THE MOIST AXIS
SHIFTS EWD. THUS SHLD START THE DAY...GENERALLY E OF HIGHWAY 81
WITH MOSTLY SUNNY SKIES. PREVIOUSLY MENTIONED POTENT UPPR LVL
SHRTWV TROF OVR NRN MEXICO AT 00Z THIS EVNG...WL QUICKLY EJECT
NEWD THIS MRNG AND ALLOW FOR SIG CYCLONGENESIS OVR THE SRN PLAINS.
THIS LO PRES AREA WL CONT TO DEEPEN AND LIFT INTO THE MID MS RIVER
VALLEY REGION TODAY BECOMING THE MORE DOMINATE SFC LO.
NEVERTHELESS...AREA OF LO PRES OVR SW KS EARLY THIS MRNG WL TRACK
EWD TODAY WHILE FILLING. INVERTED TROF WL ALSO BE MOVG EWD TODAY
AND INTO THE CNTRL CWA BE MID AFTN. STEEPER MID LVL LAPSE RATES
SEEN ON THE 00Z H7 ANALYSIS UPSTREAM WL BE LOCATED OVR THE
CNTRL/ERN CWA BY AFTN...AND THIS SHOULD COMBINE WITH RESIDUAL LO
LVL MOISTURE TO PRODUCE SFC BASED CAPE VALUES OF 800-1000 J/KG BY
EARLY AFTN AHEAD OF THE INVERTED TROF. LITTLE IF ANY CAP WL BE
PRESENT TODAY DUE TO COLD MID LVL TEMPS...AND THUS CONVECTIVE
INITIATION SHLD TAKE PLACE BY EARLY AFTN OVR THE ERN/SRN CWA. THE
SHEAR SIGNIFICANTLY WEAKENS TODAY AS BETTER MID LVL FLOW SHIFTS E
AND S OF THE FA...AND THIS MAKES STORM MODE AND ANY THREATS MORE
DIFFICULT TO DETERMINE ATTM. WITH THE FREEZING LVL RUNNING AROUND
8 K FT...WE FEEL THAT HAIL WILL BE VERY COMMON WITH ANY STORM THAT
FORMS...AND SVR HAIL SEEMS POSSIBLE GIVEN THE AMOUNTS OF CAPE AND
COLD ATMOSPHERE.

THERE WILL ALSO BE LO LVL AMBIENT VORTICITY ARND UNDER THE UPPR
LVL LO AND NEAR THE SFC LO. AS TEMPERATURES QUICKLY WARM THIS
MRNG...0 TO 2 KM LAPSE RATES OF 8-9 C/KM SEEM LIKELY LEADING TO
SOME 0 TO 3 KM CAPE. WLD BE A LITTLE CONCERNED ABOUT NON-SUPERCELL
TORS ALNG THE INVERTED TROF TODAY...BUT TROF SHLD HAVE SOME FWD
MOVEMENT...AND DEEPER MOISTURE WL BE LOCATED FARTHER E...BUT THIS
WL HAVE TO BE WATCHED CLOSELY. TOR THREAT GENERALLY SEEMS PRETTY
LO IN THE ERN FA WHERE THE DEEPER MOISTURE RESIDES WITH A LACK OF
ANY SYNOPTIC BOUNDARIES AND VERY WEAK LO LVL SHEAR...BUT GIVEN
THE LO LVL AMBIENT VORTICITY AND CAPE...STRETCHING OF THIS CAPE
NEAR ANY RESIDUAL OUTFLOW BOUNDARY CLD BE VERY IMPORTANT AND WL
ALSO HAVE TO BE WATCHED. ANY STORMS SHLD QUICKLY COME TO AND END
BY LATE AFTN/EARLY EVNG AS BOUNDARY LAYER STABILIZES. WITH MAIN
Q-G FORCING AND MOISTURE SHIFTING S AND E OF THE FA...HAVE STARTED
TRIMMING POPS A LITTLE EARLIER TONIGHT AND INTO THE DAY ON SUN. AS
FAR AS TMPS...DID BUMP UP TEMPS TODAY DUE TO THE SUNNY START. ALSO
WARMED THINGS A TOUCH OVERNIGHT WITH THE MIXING EXPECTED BEHIND
THE INVERTED TROF.

REST OF THE FORECAST FOR THE MOST PARTK UNCHANGED. NEXT SYSTEM WL
QUICKLY MOV INTO THE AREA ON SUN NIGHT AND INTO THE DAY ON MON.
STG GET AND ASSOCIATED FORCING WL MOV INTO THE NRN PLAINS...BUT
MUCH OF THE FORCING LOOKS TO STAY N OF THE FA WITH OUR BEST CHCS
IN OUR N AND NE FOR SHOWERS ON MONDAY. DID LOWER HIGHS ON MON/TUES
WITH SOME PRETTY CHILLY AIR ALOFT OVER THE REGION.

BOUSTEAD

&&

.AVIATION...

TAF SITES KOFK/KOMA/KLNK

06Z TAFS

BULK OF PRECIP HAS CLEARED TAF SITES.  ISO SHRA ARE STILL WORKING
THROUGH THE AREA...BUT LOW COVERAGE PRECLUDES INCLUDING IN TAFS THIS
MRNG.  VFR CONDITIONS SHOULD CONTINUE UNTIL THIS AFTN...WHEN STRATUS
/AND SHOWERS AT KOFK/ WILL WRAP AROUND THE DEEP LOW PRESSURE SYSTEM
MOVING ACROSS THE PLAINS.  WINDS WILL ALSO SHIFT TO NWLY AND BECOME
GUSTY THIS AFTN BEHIND THE SURFACE LOW.

MAYES

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&
Hazardous weather outlook, Apr 24, 11:53 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1153 AM CDT SAT APR 24 2010

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-242300-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1153 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
EARLY AFTERNOON FOR AREAS ALONG AND EAST OF A LINE FROM WAYNE TO
COLUMBUS. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL. THE GREATEST CONCENTRATION OF THUNDERSTORM ACTIVITY IS
EXPECTED TO BE OVER WESTERN IOWA FROM MID TO LATE AFTERNOON.

COLD TEMPERATURES ALOFT COMBINED WITH MOISTURE AND WARM
TEMPERATURES AT THE SURFACE WILL PRODUCE AN UNSTABLE AIR MASS.
THIS IS EXPECTED TO PRODUCE STORMS WITH HAIL. THUNDERSTORM
ACTIVITY SHOULD DIMINISH AROUND SUNSET DUE TO THE LOSS OF DAYTIME
HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A POTENT UPPER LEVEL STORM SYSTEM WILL BRING THE CHANCE OF
THUNDERSTORMS BACK TO THE REGION FROM WEDNESDAY NIGHT INTO FRIDAY.
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM THURSDAY
NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

SMITH

In the hours before

Local storm report, Apr 24, 9:34 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
934 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 N BENNET              40.72N 96.51W
04/23/2010  E1.50 INCH       LANCASTER          NE   PUBLIC

&&

VDEWALD
Local storm report, Apr 24, 10:02 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             3 W ALVO                40.87N 96.44W
04/23/2010  E1.25 INCH       CASS               NE   PUBLIC

&&

VDEWALD
Special weather statement, Apr 24, 1:06 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
106 PM CDT SAT APR 24 2010

IAZ090-091-241845-
FREMONT IA-PAGE IA-
106 PM CDT SAT APR 24 2010

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN FREMONT AND PAGE
COUNTIES UNTIL 145 PM CDT...

AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NEAR BURLINGTON JUNCTION...OR 14 MILES
NORTHWEST OF MARYVILLE...MOVING NORTHWEST AT 15 MPH.

SOME OF THESE STORMS HAVE PRODUCED BRIEF TORNADOES AND FUNNEL CLOUDS
IN NODAWAY COUNTY MISSOURI.  HAIL UP TO ONE-HALF INCH IN DIAMETER IS
EXPECTED WITH THESE STORMS.

THIS STORMS WILL BE NEAR...
BRADDYVILLE
COLLEGE SPRINGS
CLARINDA

THESE STORMS MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SMITH
Local storm report, Apr 24, 1:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
130 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             4 SW THURMAN            40.78N 95.80W
04/24/2010  E0.75 INCH       FREMONT            IA   PUBLIC

&&

VDEWALD
Local storm report, Apr 24, 1:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
139 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             4 WSW THURMAN           40.80N 95.82W
04/24/2010  E0.88 INCH       FREMONT            IA   PUBLIC

&&

VDEWALD
Special weather statement, Apr 24, 2:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 PM CDT SAT APR 24 2010

IAZ069-079-080-242000-
MILLS IA-MONTGOMERY IA-POTTAWATTAMIE IA-
210 PM CDT SAT APR 24 2010

...SPECIAL WEATHER STATEMENT FOR EASTERN MILLS...NORTHWESTERN
MONTGOMERY AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 300 PM
CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANTON TO 5 MILES
SOUTHWEST OF EMERSON...AND MOVING NORTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  EMERSON...
  ELLIOTT...
  HASTINGS...
  HENDERSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SMITH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:11 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster34 min
Apr 23, 7:37 PM CDTSevere Thunderstorm WarningOAXLancaster38 min
Apr 23, 8:16 PM CDTTornado WarningOAXLancaster15 min
Apr 23, 8:23 PM CDTSevere Thunderstorm WarningOAXLancaster52 min
Apr 23, 8:24 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders36 min
Apr 23, 8:34 PM CDTSevere Thunderstorm WarningOAXCass26 min
Apr 23, 8:53 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Sarpy, Saunders37 min
Apr 23, 9:03 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders27 min
Apr 23, 9:15 PM CDTSevere Thunderstorm WarningOAXCuming, Wayne20 min
Apr 23, 9:31 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington29 min
Apr 23, 9:40 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 23, 9:48 PM CDTSevere Thunderstorm WarningOAXCass, Otoe, Saunders27 min
Apr 23, 9:53 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne37 min
Apr 23, 10:31 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston, Washington29 min
Apr 24, 1:17 PM CDTSevere Thunderstorm WarningOAXCass28 min
Apr 24, 3:02 PM CDTSevere Thunderstorm WarningOAXPierce43 min
Apr 24, 3:11 PM CDTAreal Flood AdvisoryOAXPierce3 hr
Apr 24, 4:02 PM CDTSevere Thunderstorm WarningOAXKnox18 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.